Hyperhopfian groups and approximate fibrations
Compositio Mathematica, Volume 86 (1993) no. 2, p. 159-176
@article{CM_1993__86_2_159_0,
     author = {Daverman, R. J.},
     title = {Hyperhopfian groups and approximate fibrations},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {2},
     year = {1993},
     pages = {159-176},
     zbl = {0788.57012},
     mrnumber = {1214455},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_2_159_0}
}
Daverman, R. J. Hyperhopfian groups and approximate fibrations. Compositio Mathematica, Volume 86 (1993) no. 2, pp. 159-176. http://www.numdam.org/item/CM_1993__86_2_159_0/

[C-D1] D.S. Coram and P.F. Duvall, Approximate fibrations, Rocky Mtn. J. Math. 7 (1977), 275-288. | MR 442921 | Zbl 0367.55019

[C-D2] D.S. Coram and P.F. Duvall, Approximate fibrations and a movability condition for maps, Pacific J. Math. 72 (1977), 41-56. | MR 467745 | Zbl 0368.55016

[D1] R.J. Daverman, Submanifold decompositions that induce approximate fibrations, Topology Appl. 33 (1989), 173-184. | MR 1020279 | Zbl 0684.57009

[D2] R.J. Daverman, Manifolds with finite first homology as codimension 2 fibrators, Proc. Amer. Math. Soc. 113 (1991), 471-477. | MR 1086581 | Zbl 0727.55009

[D3] R.J. Daverman, 3-Manifolds with geometric structures and approximate fibrations, Indiana Univ. Math. J. 40 (1991), 1451-1469. | MR 1142723 | Zbl 0739.57007

[D-W] R.J. Daverman and J.J. Walsh, Decompositions into codimension two manifolds, Trans. Amer. Math. Soc. 288 (1985), 273-291. | MR 773061 | Zbl 0568.57013

[G] K.W. Gruenberg, Residual properties of infinite solvable groups, Proc. London Math. Soc. (3) 7 (1957), 29-62. | MR 87652 | Zbl 0077.02901

[Ha] J.C. Hausmann, Geometric Hopfian and non-Hopfian situations, in Geometry and Topology (C. McCrory and T. Shiflin, eds.) Lecture Notes in Pure Appl. Math., Marcel Dekker, Inc., New York, 1987, 157-166. | MR 873292 | Zbl 0607.57015

[He] J. Hempel, Residual finiteness for 3-manifolds, in Combinatorial Group Theory and Topology (S. M. Gersten and J. R. Stallings, eds.), Annals of Math. Studies, No. 111, Princeton Univ. Press, Princeton, NJ, 1987, 379-396. | MR 895623 | Zbl 0772.57002

[I] Y.H. Im, Submanifold decompositions that induce approximate fibrations and approximation by bundle maps, Ph.D. Dissertation, University of Tennessee, Knoxville, 1991.

[L] R. Lee, Semicharacteristic classes, Topology 12 (1973), 183-199. | MR 362367 | Zbl 0264.57012

[Mi1] J. Milnor, Groups which act on Sn without fixed points, Amer. J. Math. 79 (1957), 623-630. | MR 90056 | Zbl 0078.16304

[M2i] J. Milnor, Infinite cyclic coverings, in Conference on the Topology of Manifolds (J. G. Hocking, ed.), Prindle Weber & Schmidt, Inc., Boston, 1968, 115-133. | MR 242163 | Zbl 0179.52302

[Mu] J.R. Munkres, Elements of Algebraic Topology, Addison Wesley Publ. Co., New York, 1984. | MR 755006 | Zbl 0673.55001

[S-W] P. Scott and T. Wall, Topological methods in group theory, in Homological Group Theory (C. T. C. Wall, ed.), Cambridge Univ. Press, Cambridge, 1979, 137-203. | MR 564422 | Zbl 0423.20023

[S] E.H. Spanier, Algebraic Topology, McGraw-Hill, New York, 1966. | MR 210112 | Zbl 0145.43303

[S1] G.A. Swarup, On embedded spheres in 3-manifolds, Math. Ann. 203 (1973), 89-102. | MR 328910 | Zbl 0241.55017

[S2] G.A. Swarup, On a theorem of C. B. Thomas, J. London Math. Soc. (2) 8 (1974), 13-21. | MR 341474 | Zbl 0281.57003

[W] F. Waldhausen, Algebraic K-theory of generalized free products, Ann. of Math. 108 (1978), 135-256. | MR 498807 | Zbl 0407.18009